# SDR SWAA2022022495955

- Difficulty date: October 14, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 40,577 hours, 21,048 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Rail
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT BULKHEAD LOWER SUPPORT ANGLE HAS CORROSION FROM LBL8' TO RBL 8' BS 500D. / REMOVED CORROSION IAW B737 SRM 51-10-02-0G-0. ORIGINAL 'T' .071'; LOSS OF .008'; REMAINING 'T' OF .063'; FOUND TO BE OUT OF LIMITS IAW B737 SRM 53-00-53-1A-2. REMOVED DAMAGED RAIL ASSY. IAW B737 SRM 51-40-02-0G-0. VERIFIED NEW RAIL ASSY. AS P/N 143A9485Y35 PER BOEING ENG. DWG. NO. 143A9485 REV: B LOCATED AND DRILLED NEW RAIL ASSY. IAW B737 SRM 51-40-05-0G-0 AND BOEING ENG. DEWG. NO. 143A9485 REV:B. CONTERSANK HOLES IAW B737 SRM 51-40-08-0G-0. INSTALLED NEW RAIL ASSY. IAW BOEING. ENG. DWG. NO. 143A9485 REV: B AND B737 SRM 51-40-02-0G-0. A-TAG#WN5257
